# SDR UPS06M46928

- Difficulty date: April 19, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 755-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FROM STA 755-840 RBL = 8.5 FLOOR PANEL ATTACHMENT HOLES FOUND ELONGATED.  SEAT TRACK DAMAGED AREA CUT OFF FRM STA745-869 RBL=8.5 PER SRM 53-70- 00 FIG1 VOL1 REV 38.  HFEC INSP C/OUT PER DACNDTSPM 06.10.01.001.  SEAT TRACK SPLICES FAB AND HOLES PICKUP PER SRM 53-70-00 FIG1 VOL1 REV38.  NEW SEAT TRACK AND SPLICE PAINTED PER SRM 51-21-01 VOL 2 REV 38.  NEW SEA T TRACK AND SPLICES INSTALLED PER SRM 51-31-01 VOL 2 REV 38.
